# SDR PCAA9500190

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER TO EMERGENCY FLOOR LIGHTS IS COMING UP.  RESECURED LIGHT COVER.  ACFT RETURNED TO SERVICE.  (W)
